# SDR HXR2006F00001

- Difficulty date: March 8, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N8295Q
- Make and model: Cessna U206F
- Aircraft serial: U20603156
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Engine
- Part time: 665 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER CRACKED.  NR 6 CYLINDER CRACKED AND HAS A HOLE IN IT.  (K)
